MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-C SECTION PACK

Medline Industries, LP MEDLINE; DBD-C SECTION PACK
Catalog Number DYNJ49895I
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "our l&d team discovered a \"watermark\" on the sterile wrap" and "the antiseptic applicator leaked through its packaging onto some of the items and the wrap.".
 
Additional Manufacturer Narrative
It was reported that our l&d team discovered a "watermark" on the sterile wrap inside pack custom c section.As a result, they were not able to use this and discarded the pack.Upon further investigation it seems the antiseptic applicator leaked through its packaging onto some of the items and the wrap.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-C SECTION PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arundathi nomula
three lakes drive
northfield, IL 60093--275
MDR Report Key50200699
Report Number1417592-2026-15110
Device Sequence Number20220078
Product Code LRO
UDI-Device Identifier40193489471176
UDI-Public40193489471176
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ49895I
Device Lot Number23HME081
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/28/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown